MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS STD POLY LINER 36MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS STD POLY LINER 36MM GROUP E; HIP COMPONENT
Model Number DLXPGE36
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the first hip surgery failed for unknown reasons.(right hip) additional information received on 10/29/2020: both invoices original and revision surgery received, product id's were obtained.Additional information received on 10/30/2020: reason for device failure (poly liner slipped) and patient's age.Additional information received on 11/17/2020: updating implant date and adding patient's date of birth.Components not revised: dynasty® pc shell 54mm group e / catalog number: dspcge54 / lot number: 1699190.Cancellous self-tapping 6.5mm bone screw 3.0cm length / catalog number: 18080303 / lot number: 1717319.Profemur® preserve classic / catalog number: pprcle08 / lot number: 1699617.

Brand Name
DYNASTY A-CLASS STD POLY LINER 36MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10879615
Report Number3010536692-2020-00703
Device Sequence Number14266506
Product Code JDI
UDI-Device IdentifierM684DLXPGE361
UDI-PublicM684DLXPGE361
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLXPGE36
Device Catalogue NumberDLXPGE36
Device Lot Number1704568
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR